# SDR 2000ZZZX280

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HOLE COUNTERSUNK SURFACE AREA DRILLED THROUGH NUMEROUS TIMES ON UPPER LEFT SIDE OF VERTICAL STABILIZER LEADING EDGE PANEL.  REPAIRED WITH REPAIR BUSHINGS.  DER APPROVED ON FORM 8110-3 DATED 9-11-23 ECRA 935-55-050-2.
